# SDR 2019FA0000362

- Difficulty date: August 8, 2017
- Submitted: November 11, 2019
- Operation: General aviation
- Aircraft: N798L
- Make and model: Bbavia 7ECA
- Aircraft serial: 13932005
- Aircraft time: 5,074 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tube
- Condition: Cracked
- Location: Structure
- Part time: 5,074 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION, FOUND THE MOST AFT VERTICAL TUBING OF AIRCRAFT STRUCTURE SHEARED ABOVE TAIL GEAR ATTACH POINT BUT BELOW 45 ANGLE BRACE. AIRCRAFT USED DAILY FOR FLIGHT TRAINING WITH AN AVERAGE OF 100 HOURS OF FLIGHT TIME EVERY 45 DAYS.
